Header menu link for other important links
Generalized fixed point theorems in a b-metric space
P. Swapna,
Published in Kyungnam University Press
Volume: 25
Issue: 2
Pages: 215 - 230
A brief comparison of various contractive conditions in a b-metric space is made, and two generalized fixed point theorems are established. One for a Nesic type contraction, and the other involving a generalized class of auxiliary functions. Also, contractive fixed points in a b-metric space are obtained for some contractive conditions. © 2020 Kyungnam University Press.
About the journal
JournalNonlinear Functional Analysis and Applications
PublisherKyungnam University Press